# SDR FDEA201102240757

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53781984228
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT UNDERNEATH, 6 EA NUTPLATES HAVE CORROSION BETWEEN   FR 26 AND FR 27 AND BETWEEN L2 AND L3 SEAT TRACKS.  REMOVED LEVEL ONE CORROSION ON THRUSH PLATES BETWEEN FR 26 AND FR 27 AND SEAT TRACKS L2 (Y450) AND L3 (Y953) IAW SRM 51-74-10 PG 201. CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS  IAW SRM 53-13-15 FIG 5 PAGE 55. NO MATERIAL LOSS   ALLOWED. FABBED 2 EACH THRUSH PLATES IAW DWG A53781972.  R & R 2 EACH THRUSH PLATES IAW SRM 51-40-21, PG 29-31.
